# SDR ABXA9500335

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 39112361
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03, SB 57-98, FOUND LEVEL I CORROSION ON STRINGER NR 12 NEAR T-CAP.  REMOVED CORROSION IAW DC-9 SRM 57-03.
